# SDR 96ZZZX1161

- Difficulty date: February 17, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N355DU
- Make and model: Aerosp AS 355F2
- Aircraft serial: 5489
- System (JASC): 2612 · Fire Detection
- Part: Fire Wire
- Condition: Broken
- Location: Fuel Pump
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, NR 1 FIRE LIGHT DIMLY ILLUMINATED THEN EXTINGUISHED.  DURING HOVER, NR 1 FIRE LIGHT DIMLY ILLUMINATED ONCE MORE AND ON ENGINE SHUT-DOWN, CAME ON FULL BRIGHT.  NO FIRE WITNESSED.  FOUND/REPAIRED BROKEN WIRE TO FIRE DETECTOR TO FUEL PUMP STATION.
